# SDR UALA2010120904493

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 58,946 hours, 20,712 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL GOT STRONG ODOR OF OIL IT WENT AWAY DURING CLIMB.  IAW CREW, ODOR WENT AWAY WITH LT PACK OFF.  RAN BOTH ENG AND COULD NOT DUPLICATE ODOR. ISOLATED BOTH PACKS STILL COULD NOT DUPLICATE.  RESEARCHED HISTORY.  SUGGEST CLEANING OR REPLACING WATER NOZZLES.  REPLACED & RAN PACKS, NO ODORS NOTED.
